# SDR DALA2018051903448

- Difficulty date: May 17, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 68,861 hours, 49,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS TO SEAT 26D/E HAS BAD PLUG AT SIDE WALL PANEL. REPLACED SEAT JUMPER HARNESS AS REQ'D. ALL CKS GOOD. MEL AND PLACARD REMOVED.
